# SDR AALA202310236015

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A320*
- Aircraft serial: 7069
- Aircraft time: 21,614 hours, 8,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICER FLASHLIGHT INOPERATIVE. REPLACED FIRST OFFICER FLASHLIGHT PER AMM 25-65-00-PG0001.
